While on depo, can taking birth control pills stop prolonged bleeding?

Yes. Bleeding on Depo Provera (medroxyprogesterone) is usually from your uterine lining being thin. The estrogen in the birth control pills can help stabilize the the lining and regulate the bleeding.

Related Questions

If you take active birth control pills when your period is in the middle of its cycle, will it cause prolonged bleeding? That happened to me.

Possibly. Was this the first time to start the pills? If so it may cause your cycle to be different. For prolonged bleeding I always think it is best to see your doctor- especially if it happens often. Read more...

I have had my period for 3 straight months. What do I do? I started taking Depo-Provera in january and ever since I've had my period every single day. Then my school nurse gave me the birth control pills to stop the bleeding and im on my second trimester

That . That is abnormal to have that much bleeding especially when you are on those medications. As you have had your period for three straight months, please see a family practice or gynecology doctor to have an evaluation. You may need to get your blood level checked. They may need to adjust your medication. If you have pain, light-headedness, or fainting, then you would need to be seen as an emergency. Read more...

Had d&c in may for dub from fibroids can I take Depo-Provera shot instead of birth control pills they give me bad headaches, also anemic so dont want 2 bleed?

Possibly not. While there is no difference in the likelihood of headaches among different birth control pills, the progesterone only shot (Depo-Provera) may have fewer headache side effects. But Depo use is associated with missed menstrual bleeding and bleeding may be prolonged (over 20 days). While there may be some advantages to Depo, overall it may not be a good choice for you. Please discuss with your doc. Read more...